# SDR DALA2022050503143

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,677 hours, 34,527 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7100 · Powerplant System
- Part: Compressor
- Condition: Stalled
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 9585 - THE CREW ABORTED THE TAKE-OFF AT 103 KNOTS FOLLOWING THE #2 ENGINE COMPRESSOR STALL AFTER INGESTING A MYLAR BALLOON FLOATING OVER THE RUNWAY. CORRECTIVE ACTION: MAINTENANCE FOUND BALLOON DEBRIS IN THE TAIL PIPE. INSPECTION PERFORMED BORESCOPE PER AMM NO RESTRICTIVE DAMAGE FOUND. AIRCRAFT WAS RETURNED TO SERVICE. (LP #7195794)
